# SDR UIEA2019081305066

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CGO ROLLER TRAY CORROSION AT STA 654+88, RBL 20.( REPAIRED THE CORROSION AREA IAW SRM 53-00-53-2R-1 REV.110 AND EI NO T2019A53M-3086 REV 1. JOB COMPLETED AND CONDITION CHECKS NORMAL. ORIGINAL EI ATTACH ON W/O NO 3434859. )
